Journal of Nonlinear Mathematical Physics

Volume 3, Issue 3-4, September 1995, Pages 372 - 378

Symmetries of the Relativistic Two-Particle Model with Scalar-Vector Interaction

Authors
Askold DUVIRYAK
Corresponding Author
Askold DUVIRYAK
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.15How to use a DOI?
Abstract
A relativistic two-particle model with superposition of time-asymmetric scalar and vector interactions is proposed and its symmetries are considered. It is shown that first integrals of motion satisfy nonlinear Poisson-bracket relations which include the Poincaré algebra and one of the algebras so(1,3), so(4) or e(3).
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 3
Pages
372 - 378
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.15How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Askold DUVIRYAK
PY  - 2006
DA  - 2006/12
TI  - Symmetries of the Relativistic Two-Particle Model with Scalar-Vector Interaction
JO  - Journal of Nonlinear Mathematical Physics
SP  - 372
EP  - 378
VL  - 3
IS  - 3-4
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.1996.3.3-4.15
DO  - https://doi.org/10.2991/jnmp.1996.3.3-4.15
ID  - DUVIRYAK2006
ER  -